# SDR CALA2025110510920

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 50,807 hours, 4,864 cycles
- System (JASC): 5240 · Service Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FLT LOCK LOCKED R4 DOOR FLIGHT LOCK ENGAGED AND DISENGAGED NEAR & FAR STATUS IS NOT CONSISTENT WITH STATUS OF FLIGHT LOCK COMMAND,  IN THE ENGAGED POSITION. REQUESTING MEL 5211S FOR HISTORY OF DOOR 4R. VERIFIED THE ASSOCIATED PASSENGER ENTRY DOOR IS CAPABLE OF BEING OPENED USING THE INTERIOR HANDLE IAW AMM DDG 52-11-05.  ACCOMPLISHED GROUND TEST ON 4R. TEST PASSED.
